Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i1-3.440
pages 37-48

Parametric Synthesis of One Class of Dynamic Systems under Random External Disturbances

Mariya V. Trigub
National Technical University of Ukraine "Kyiv Polytechnical Institute", Kyiv, Ukraine

Краткое описание

The problem of suboptimal parametric optimization of nonlinear nonstationary controllable systems under random external disturbances of white noise type is considered in the present paper. The method of solution incorporates V.F. Krotov's idea of global estimates.


Articles with similar content:

Identification of Statistical Parameters in one Model of Conditional Independence
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
M. I. Shlezinger
Algorithm of Adaptive Estimation of Random Processes Based on Dynamic Stochastic Approximations
Journal of Automation and Information Sciences, Vol.34, 2002, issue 9
Sergey P. Pirogov, Yuriy S. Rasshcheplyaev
Processing Technique for Navigational Measurements on the Basis of Combining the Kalman and Neural-Fuzzy Filters
Journal of Automation and Information Sciences, Vol.39, 2007, issue 2
Alexander V. Yeliseev
DECODING OF CONVOLUTION CODES IN INFORMATION TRANSMISSION SYSTEMS WITH MULTIPLEXING
Telecommunications and Radio Engineering, Vol.71, 2012, issue 16
A. V. Pankratov, M. Yu. Konyshev, S. V. Shinakov
The Regularized Recurrent Least-Squares Algorithm with the Changing Regularization Parameter
Journal of Automation and Information Sciences, Vol.33, 2001, issue 5-8
Nataliya V. Panova